# SDR DL72W970354

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1 INCH CRACK IN RT ELEVATOR HINGE SUPPORT CASTING 4TH HINGE FROM O/B END.  REPAIRED PER M/M 55-10-31.
